# SDR CA981202018

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 99
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 23048018
- Condition: Worn
- Location: Start/Generator
- Part time: 972 hours
- Stage of operation: CR
- Nature of condition: A, B
- Precautionary procedure: E

## Discrepancy

(CAN) CREW REPORTED AN IN-FLIGHT FIRE AND THE ENGINE WAS SHUT DOWN.  POST-FLIGHT INSPECTION OF THE STARTER/GENERATOR FOUND THREE SETS OF BRUSHES WORN BELOW WEAR INDICATOR MARK AND ONE SET AT 1/2 LIFE.  NO EVIDENCE OF FIRE.  PROBLEM ATTRIBUTED TO ELECTRICAL ARCING.
